# SDR COM20353

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Part number: 2752019001
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG INTRANSIT INDICATOR REMAINED ON AFTER GEAR RETRACTION. CLEANED AND LUBRICATED NLG UPLOCK ASSY.
